Posted 7/11/2014 6:04 PM (GMT -7)
Hi, I just had a few questions for anyone who has gone through dhe/lidocaine infusions. My wife has been suffering with daily migraines for a while now. She has always had dizziness and fatigue but they have gotten a lot worse over the past month or two. She finally got in for infusions at Jefferson this past Monday. Her headache went away but the dizziness and fatigue continued. The doctors and nurses all assumed that it was a side effect of the lidocaine and the dhe, but she's been home for two days now and the dizziness hasn't subsided. She had an appointment next week with a Ear nose and throat doctor next week to see if the dizziness is something else.
Had anyone else experienced these symptoms after infusions. How long does it take for the meds to get out of her system so she can feel normal. Is the dizziness common with migraines or does it sound like something else?
I'm sure if I just read more posts I could find the answers, so I apologize if this post is redundant, I'm just concerned and don't know what to do at this point.
I don't know if anyone will find this relevant but she has intercranial hypertension. She has a brain shunt. Everything with her iih has been tested (CSF pressure and her shunt) and everything is where it should be. So I don't think it's related but I'm not a doctor.
I appreciate any help and apologize for rambling.
Thank you, Dylan